Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

147 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for dizziness, anxiety and headache

Answered by
Dr.
Dr. Vjollce Mbiarra

OBGYN, Maternal and Fetal Medicine

Practicing since :2006

Answered : 1573 Questions

default
Posted on Tue, 28 Mar 2017 in Medicines and Side Effects
Question: the other night i had a bad night sleep went to bed about 1230am n woke up at 430am.. I stayed up till about 7am.. then went back to sleep.. ever since then ive been exhausted for last 2 days.. I feel like I can sleep for days.. n have been sleeping alot.. im very dizzy n groggy from it.. is this just bc I was off on sleep for that one day n then I just been getting too much sleep.. I also have my period it just started yesterday night.. not sure if that has anything to do with it.. I think I feel out of it bc I slept too much.. do you have any insight?
doctor
Answered by Dr. Vjollce Mbiarra 26 minutes later
Brief Answer:
It can be due to excess sleep

Detailed Answer:
Hi dear and thanks for your query to healthcare magic.
I have read your your question and understand your concern.

All issue you have can be due to much sleep you have done after one day of bad sleep and due to hormonal changes due to periods.
Hence try to be active , at least take a walk for 30 minutes outdoor until you will feel better.
If you will be weak and you will have sleep issue than contact with a doctor.
Hope I was helpful and please feel free for further discussion.


Best regards
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Vjollce Mbiarra 25 hours later
the sleeping is no longer an issue.. im super dizzy though.. n have been getting headaches not bad ones XXXXXXX ones just enough to be annoying.. n im cold alot but no fever.. I do have anxiety but haven't been anxious for over 4 days now.. im very calm
doctor
Answered by Dr. Vjollce Mbiarra 19 hours later
Brief Answer:
There are many reasons that can cause dizzy feeling

Detailed Answer:
Hi again!

Feeling dizzy have many reasons but I will need these details to help you:

Whether the dizziness started for no apparent reason, or if it followed an illness

Do you have migraine or a simple headache because dizziness may come on before or after the headache, or even without the headache.
Do you have Stress or anxiety – particularly if you tend to hyperventilate (breathe abnormally quickly when resting).
Some medication can cause dizzy feeling,do you take any medications ?!

Whether you have repeated episodes of dizziness and, if so, when you tend to experience these


How long the dizziness lasts


Please write me back .

Best regards
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Vjollce Mbiarra 2 hours later
the dizziness never ends it's all day.. n yes it's a simple headache not a migraine but it's there everyday too.. im on meds lexapro 15 mgs remron 15 mgs. klonopin .5mgs 2x a day n perphenazine 2mgs.. everything ive been on for years except the perphenazine i started that 3 weeks ago.. but I was fine on it till just 5 days ago.. yes I stress n have anxiety but like i said ive been calm for the last 5 days so that doesn't make sense to me..
doctor
Answered by Dr. Vjollce Mbiarra 18 hours later
Brief Answer:
Dizziness can be a side effect of perphenazine

Detailed Answer:
Hi dear again!

If you have been good before you have used perphenazine than dizziness can be due to it's use .
Are known side effects such as dizziness and drowsiness caused form the use of perphenazine .

Hence contact with your follow-up doctor and tell him/her for this health issue you are facing these days,because if dizziness is a side effect of perphenazine you should stop it.

Please feel free for further discussion.

Best regards
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication

Recent questions on  Klonopin

doctor1 MD

I have been bloated 1 yr straite for last six months have pain uner left ribcage worse after eating or even drinking water but still bloated and crampy. I have gained 5 pounds im 110 and almost 5 foot. have partial thyroid removal. been off methinphinadate and klonopin for 1 yr now. I eat really healthy. but im I have this problem please help.

doctor1 MD

I just took a pre-employment drug test and prescribed Klonopin 0.5mg PRN. After reading around, it seems these drug tests will detect 200ng/mL. If I took 0.5mg of Klonopin once per day for 3 out of 5 days leading up to my drug test, will that be detected in the 200ng/mL? What does 200ng/mL equal? I m 5 7 , 130lbs, fast metabolism. I know this should be a non-issue since it s prescribed, but I didn t think to mention it for the drug test and will not be excited to have to explain it if they even give me the chance.

doctor1 MD

Have been having trigeminal, bigeminal beats followed by normal sinus rhythm over a period of hours.At other times skipped beats or extra beats. Am on Bisoprolol, klonopin and valium. Off and on over a prolonged period of years with varying s.ymptoms as described above. Have been physically active playing tenis 2 to 3 times a week. Present age 91. Symptoms may vary from one day to next. No shortness of breath or chest pain. Appreciate any recommendatons.

doctor1 MD

I have been taking 0.5 mg of Klonopin BID for 22yrs. Dr wants me to get off so decreased my PM med to 0.25 Had some trouble sleeping at first, some vague side effects, then after 2 months, was decreased to 0.25 AM also. Foggy head, lethargic, not able to think straight. Saw him today & he said withdrawal from small dose would not have these effects & advised blood work with Internist for thyroid or anemia. I feel crazy. Don t the Dr know the withdrawal symptoms?

doctor1 MD

The past couple of mornings I have woken up and felt extremely weak and tired until 1-2 pm. Also almost uncontrollable flatulance, and nausea. Also extremely difficult waking up. These things lift and then I end of with significant irritability. I...

doctor1 MD

The past couple of mornings I have woken up and felt extremely weak and tired until 1-2 pm. Also almost uncontrollable flatulance, and nausea. Also extremely difficult waking up. These things lift and then I end of with significant irritability. I...

doctor1 MD

why do I get disoriented feeling with my anxiety? I have anxiety with my Hashimoto's but here lately I don't feel like I'm here at all since I've got off the coladapin. I get really confused don't feel like myself really disoriented at times I...